# SDR DALA2023111509421

- Difficulty date: November 12, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 90,210 hours, 40,990 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHI[P 3242 DISC: O2 MASKS DEPLOYED AT ROW 16ABC C/A: DEFERRED O2 MAKS AT ROW 16ABC PER MEL 35-21-01A. M PROCEDURES C/W.REMOVED OXYGEN PANEL UNIT ON ROW 16 A/B/C PER A320 AMM 25-25. SWAPED 02 EMER. GEN ON TO NEW O2 PANEL PER A320 AMM 35-21. INSTALLED OXYGEN PANEL UNIT PER A320 AMM 25-25 UP TO AND INCLUDING STEP. 4A(8) (L.E. 959422). COMPLETED REMAINING STEPS PER A320 AMM 25-25. OPS CHK GOOD. MEL AND PLACARD REMOVED (LP 4376694)
